# SDR HEEA060139

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83MT
- Make and model: Bell 206L-1
- Aircraft serial: 45492
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101900
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY WEAK POWER OUTPUT.
